RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1976, Volume 27, Number 1, Pages 3–15 (Mi tmf3299)  

This article is cited in 3 scientific papers (total in 3 papers)

On the extended $n$-point tube

B. I. Zavialov, V. B. Trushin


Abstract: The geometry of the extended $n$-point tube is discussed. The surfaces forming its boundary are classified. The question of whether or not the extended tube is a holomorphy domain is considered.

Full text: PDF file (1441 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1976, 27:1, 293–301

Document Type: Article
Received: 18.09.1975

Citation: B. I. Zavialov, V. B. Trushin, “On the extended $n$-point tube”, TMF, 27:1 (1976), 3–15; Theoret. and Math. Phys., 27:1 (1976), 293–301

Citation in format AMSBIB
\Bibitem{ZavTru76}
\by B.~I.~Zavialov, V.~B.~Trushin
\paper On the extended $n$-point tube
\jour TMF
\yr 1976
\vol 27
\issue 1
\pages 3--15
\mathnet{http://mi.mathnet.ru/tmf3299}
\transl
\jour Theoret. and Math. Phys.
\yr 1976
\vol 27
\issue 1
\pages 293--301
\crossref{https://doi.org/10.1007/BF01036544}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3299
  • http://mi.mathnet.ru/eng/tmf/v27/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Sergeev, P. Heinzner, “The extended matrix disk is a domain of holomorphy”, Math. USSR-Izv., 38:3 (1992), 637–645  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. X.-Yu. Zhou, “A proof of the extended future tube conjecture”, Izv. Math., 62:1 (1998), 201–213  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. A. G. Sergeev, Xian-Yu Zhou, “Extended Future Tube Conjecture”, Proc. Steklov Inst. Math., 228 (2000), 25–42  mathnet  mathscinet  zmath
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:188
    Full text:57
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019